Alert archive / Ohio / River Flood Warnings in 2015
River Flood Warning 16, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Jun 14, 2015, 5:38 AM EDT for 5 counties in Ohio. It took effect at Jun 14, 2015, 8:51 AM EDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2015, 5:38 AM EDT (09:38 UTC)
- In effect from
- Jun 14, 2015, 8:51 AM EDT
- Expired
- Jun 17, 2015, 10:00 AM EDT
- In force
- 3 days
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Allen County, OH, Defiance County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH
The radar
The Northern Indiana radar (KIWX), 99 km from the middle of the area, began a volume at 09:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Maumee River near Defiance (DEFO1).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
490
WGUS43 KIWX 140940 CCA
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
538 AM EDT SUN JUN 14 2015
...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS...
AUGLAIZE RIVER NEAR FT. JENNINGS AFFECTING ALLEN...PAULDING AND
PUTNAM COUNTIES
.HEAVY THUNDERSTORM RAINFALL AMOUNTS HAVE LED TO RAPID RISES ALONG THE
AUGLAIZE RIVER SATURDAY MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.
DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE
INTERNET AT WWW.WEATHER.GOV/IWX UNDER HYDROLOGY... RIVERS AND LAKES.
ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN
ABOUT 24 HOURS OR SOONER IF NECESSARY.
&&
OHC003-125-137-150938-
/O.NEW.KIWX.FL.W.0016.150614T1251Z-150616T0121Z/
/FTJO1.1.ER.150614T1251Z.150614T1800Z.150615T0121Z.NO/
538 AM EDT SUN JUN 14 2015
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* FLOOD WARNING FOR
THE AUGLAIZE RIVER NEAR FT. JENNINGS
* FROM THIS MORNING TO MONDAY EVENING.
* AT 5 AM SUNDAY THE STAGE WAS 12.0 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE SUNDAY MORNING AND
CREST NEAR 14.2 FEET AROUND 2 PM SUNDAY JUNE 14 AND FALL BELOW
FLOOD STAGE AROUND 9 PM SUNDAY JUNE 14.
* AT 13.0 FEET...MINOR FLOODING BEGINS IN THE NORTHWEST OHIO COUNTIES
OF NORTHWEST ALLEN, NORTHEAST VAN WERT, AND SOUTHWEST PUTNAM. FARM
LAND NEAREST THE AUGLAIZE RIVER WILL BE AFFECTED BY FLOOD WATER.
&&
LAT...LON 4081 8440 4101 8426 4100 8422 4092 8423
4081 8433
$$2 follow-up statements
201
WGUS43 KIWX 141433
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1033 AM EDT SUN JUN 14 2015
...The National Weather Service in Northern Indiana has issued a
flood warning for the following rivers...
Maumee River near Defiance affecting Defiance and Henry Counties
Saint Marys River at Muldoon Bridge affecting Allen County
.Heavy rains over the past several days has caused the Maumee and
Saint Mary's River to rapidly rise. With the possibility of more
heavy rain later today and tonight, some river flooding is possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive vehicles through flooded areas. the
water may be too deep to allow safe passage. Never allow children to
play in or near flood waters. Stay tuned to NOAA Weather Radio or
local media for further statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Hydrology... Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
OHC039-069-151433-
/O.NEW.KIWX.FL.W.0016.150615T0936Z-150617T1400Z/
/DEFO1.1.ER.150615T0936Z.150616T0000Z.150616T1400Z.NO/
1033 AM EDT SUN JUN 14 2015
The National Weather Service in Northern Indiana has issued a
* Flood Warning for
The Maumee River near Defiance
* from late tonight to Wednesday morning.
* Flood stage is 10.0 feet.
* At 10.0 feet...Flooding occurs in Kingsbury and Pontiac Parks.
&&
LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431
$$
INC003-151433-
/O.NEW.KIWX.FL.W.0017.150614T1714Z-150617T0800Z/
/SASI3.1.ER.150614T1714Z.150615T0600Z.150616T0800Z.NO/
1033 AM EDT SUN JUN 14 2015
The National Weather Service in Northern Indiana has issued a
* Flood Warning for
The Saint Marys River at Muldoon Bridge
* until late Tuesday night.
* At 9 AM Sunday the stage was 13.0 feet and rising.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will rise above flood stage Sunday afternoon
and crest near 15.5 feet around 2 AM Monday June 15 and fall below
flood stage around 4 AM Tuesday June 16.
* At 15.0 feet...Flooding occurs on the lowest unprotected city
streets, park drives and county roads.
&&
LAT...LON 4104 8518 4109 8516 4109 8512 4104 8514
4094 8504 4093 8506
$$674
WGUS83 KIWX 150315
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1115 PM EDT SUN JUN 14 2015
...The flood warning is cancelled for the following rivers...
Maumee River near Defiance affecting Defiance and Henry Counties
...The flood warning has been extended for the following rivers...
Wabash River near Bluffton affecting Huntington and Wells Counties
Auglaize River near Ft. Jennings affecting Allen...Paulding and
Putnam Counties
Saint Marys River near Decatur affecting Adams...Allen and Van Wert
Counties
Saint Marys River at Muldoon Bridge affecting Allen County
.Recent heavy rainfall has led to rises on area rivers...and localized
flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive vehicles through flooded areas. the
water may be too deep to allow safe passage. Never allow children to
play in or near flood waters. Stay tuned to NOAA Weather Radio or
local media for further statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Hydrology... Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC069-179-160315-
/O.EXT.KIWX.FL.W.0013.000000T0000Z-150616T0345Z/
/BLFI3.1.ER.150614T0333Z.150614T0915Z.150615T0345Z.NO/
1115 PM EDT SUN JUN 14 2015
The Flood Warning has been extended for
The Wabash River near Bluffton
* until Monday evening.
* At 11 PM Sunday the stage was 10.1 feet and falling.
* Minor flooding is occurring.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage
around 12 AM Monday June 15.
* At 10.0 feet...The river is at flood stage. Flooding of
agricultural land begins.
* This crest compares to a previous crest of 10.1 feet which occurred
on Mar 16 2010.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$
OHC003-125-137-160315-
/O.EXT.KIWX.FL.W.0015.000000T0000Z-150617T1036Z/
/FTJO1.1.ER.150614T1243Z.150615T0600Z.150616T1036Z.NO/
1115 PM EDT SUN JUN 14 2015
The Flood Warning has been extended for
The Auglaize River near Ft. Jennings
* until Wednesday morning.
* At 10 PM Sunday the stage was 15.1 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will rise to a crest near 15.2 feet around 8
AM Monday June 15 and fall below flood stage around 6 AM Tuesday
June 16.
* At 16.0 feet...Moderate flooding begins along the Auglaize River
with secondary roads and agricultural lands as well as homes
nearest the river being affected by flood waters. Some evacuations
of people and property may be necessary.
* This crest compares to a previous crest of 15.3 feet which occurred
on Apr 12 2013.
&&
LAT...LON 4081 8440 4101 8426 4100 8422 4092 8423
4081 8433
$$
INC001-003-OHC161-160315-
/O.EXT.KIWX.FL.W.0014.000000T0000Z-150619T2000Z/
/DCRI3.1.ER.150614T0321Z.150615T0600Z.150618T2000Z.NO/
1115 PM EDT SUN JUN 14 2015
The Flood Warning has been extended for
The Saint Marys River near Decatur
* until Friday afternoon.
* At 10 PM Sunday the stage was 19.6 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise to a crest near 19.7 feet around 2
AM Monday June 15 and fall below flood stage around 4 PM Thursday
June 18.
* At 19.5 feet...Flooding expands into more farm land in the Decatur
area. Flood waters approach Piqua Road...US 224...Ohio State Route
49 and Indiana 101 just north of Pleasant Mills.
* This crest compares to a previous crest of 19.6 feet which occurred
on May 26 2011.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$
INC003-160315-
/O.EXT.KIWX.FL.W.0017.000000T0000Z-150617T0810Z/
/SASI3.1.ER.150614T2220Z.150615T1200Z.150616T0810Z.NO/
1115 PM EDT SUN JUN 14 2015
The Flood Warning has been extended for
The Saint Marys River at Muldoon Bridge
* until late Tuesday night.
* At 10 PM Sunday the stage was 14.2 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will rise to a crest near 15.3 feet around 2
PM Monday June 15 and fall below flood stage around 4 AM Tuesday
June 16.
* At 15.0 feet...Flooding occurs on the lowest unprotected city
streets, park drives and county roads.
* This crest compares to a previous crest of 15.0 feet which occurred
on Dec 4 2011.
&&
LAT...LON 4104 8518 4109 8516 4109 8512 4104 8514
4094 8504 4093 8506
$$
OHC039-069-150345-
/O.CAN.KIWX.FL.W.0016.000000T0000Z-150617T1400Z/
/DEFO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1115 PM EDT SUN JUN 14 2015
The Flood Warning is cancelled for
The Maumee River near Defiance
* At 11 PM Sunday the stage was 9.3 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest around 9.8 ft around
8 PM Monday June 15.
* At 10.0 feet...Flooding occurs in Kingsbury and Pontiac Parks.
* This crest compares to a previous crest of 10.2 feet which occurred
on Apr 7 2009.
&&
LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jun 14, 4:43 AM EDT, 55 minutes earlier.
Area forecast discussion, Jun 14, 4:43 AM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 443 AM EDT SUN JUN 14 2015 .SYNOPSIS... ISSUED AT 415 AM EDT SUN JUN 14 2015 PERIODIC SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY WITH THE BEST CHANCES DURING THE AFTERNOON. HEAVY RAIN AND GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS. HIGHS WILL BE IN THE LOW TO MID 80S. WET AND STORMY PATTERN WILL THEN CONTINUE THROUGH MUCH OF THIS WEEK. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 415 AM EDT SUN JUN 14 2015 PERIODIC SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE PERIOD AS MULTIPLE WEAK/EMBEDDED SHORTWAVES LIFT OVER OUR REGION IN DEEP SOUTHWEST FLOW ALOFT. THIS PATTERN HAS ADVECTED AN EXCEPTIONALLY MOIST AIRMASS INTO OUR AREA AND NOT MUCH WILL CHANGE DURING THIS SHORT TERM PERIOD WITH QUASI-STATIONARY FRONT NOW WELL NORTH OF OUR CWA. CURRENT EXPECTATIONS ARE FOR SCT CONVECTION TO CONTINUE THROUGH THE MORNING GIVEN 30-40 KT LLJ IN PLACE. ACTIVITY OVER CENTRAL INDIANA WILL CONTINUE TO EXPAND NORTHEAST WITH ADDITIONAL DEVELOPMENT LIKELY IN OUR CENTRAL/NORTHWEST CWA BY LATE MORNING AS DIURNAL INSTABILITY BUILDS AND NEXT SUBTLE MIDLEVEL WAVE SLIDES OVER THE REGION. THIS ACTIVITY WILL THEN SHIFT SOUTHEAST DURING THE AFTERNOON. LATEST HI-RES CONVECTION ALLOWING MODELS ARE IN GENERALLY GOOD AGREEMENT ON THIS SCENARIO AND HAVE TRIED TO ADD SOME MORE TEMPORAL DETAIL TO THE GRIDS. LOWER 70S DEWPOINTS AND TEMPS IN THE 80S WILL LEAD TO ANOTHER MODERATELY UNSTABLE DAY WITH SBCAPES AROUND 1500 J/KG. WIND PROFILES ALOFT ARE NOT PARTICULARLY IMPRESSIVE AND VERY SIMILAR TO YESTERDAY. UNIDIRECTIONAL DEEP LAYER SHEAR OF 20-30 KTS AND PALTRY LAPSE RATES ALOFT WILL LIMIT THREAT FOR WIDESPREAD SEVERE WEATHER. ISOLATED DAMAGING WIND GUSTS MAY BE POSSIBLE IN THE STRONGER STORMS BUT THREAT IS ON THE LOWER END OF THE SPECTRUM. OF MUCH GREATER CONCERN IS THE POTENTIAL FOR ANOTHER ROUND OF HEAVY RAINFALL...POSSIBLY IN THE SAME AREAS OF OUR SOUTHEAST THAT HAVE ALREADY SEEN VERY HEAVY RAIN. PW VALUES WILL HOVER AROUND 2 INCHES WITH A DEEP WARM CLOUD LAYER AND WEAK MBE VELOCITIES (HIGH POTENTIAL FOR TRAINING/BACKBUILDING). HIGHLY VARIABLE NATURE OF CONVECTION MAKES IT DIFFICULT FOR ANY BLANKET HEADLINES BUT WILL DEFINITELY HAVE TO WATCH FOR ANY ORGANIZED CONVECTION THAT DEVELOPS IN OUR SOUTHEAST ZONES. PRECIP CHANCES DECREASE SOMEWHAT AGAIN OVERNIGHT BUT EXPECT THERE WILL STILL BE SOME SCT STORMS GIVEN MOIST ENVIRONMENT AND STEADY LLJ. WILL THEREFORE CONTINUE HIGH END CHANCE POPS THROUGH THE OVERNIGHT. && .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 442 AM EDT SUN JUN 14 2015 HIGH PWAT/THET-E AIR PERSISTS ACRS REGION THROUGHOUT MAJORITY OF LONG TERM. FOCUS ON OPPORTUNITIES OF HIEST POP SHRA/TSRA POTNL...FIRST MON INTO MON EVE AND AGAIN ON WED/WED NIGHT. FIRST IDENTIFIABLE FEATURE IN WV IMAGERY /SHORTWAVE ENERGY OVR OK PANHANDLE/ TO LIFT INTO CORN BELT MON IN POS TILT FASHION WITH MODICUM OF PHASING INTO SRN PERIPHERY OF RAMPED MID TROPOSPHERIC FLOW PUSHING EWD ACRS HIGH PLAINS INTO NWRN/UPR GRTLKS. MODERATELY STRONG INSTABILITY ON ORDER OF 1500-2000 J/KG MLCAPE IN ADVOF OF SEWD SINKING/WEAK SFC FRONT ALONG WITH 30-35 KTS OF DEEP LAYER SHEAR PORTENDS TO AT LEAST STRONG/NEAR SEVERE CONVECTION SHOULD APPARENT/IDEAL LATE AFTN/EVE TIMING HOLD OVER NEXT FEW MODEL ITERATIONS. ON WED COMBINATION OF REINFORCEMENT OF HUDSON BAY TO GRTLKS VIA CIRCUM POLAR ROTATION WITH PSBL GOMEX/EXTRATROPICAL MSTR FEED INTO MS VLY/FAR LWR OHIO VLY AIDING IN PRECIP EFFICIENCIES. WHILE UNCERTAINTY RISES CONSIDERABLY DY5 AND BYND...BLENDED APPROACH SUGGESTS A BRIEF RESPITE PSBL THU NIGHT TIMEFRAME AS VEERING SFC FLOW SHUNTS HIEST THET-E ATMOS SWD INVOF OHIO RIVER VALLEY. DROPPED MENTION OF TSRA IN LIGHT OF SIG LWR BLENDED POPS/PSBL OPPORTUNITY FOR NIL WX SHOULD TREND MAINTAIN. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 130 AM EDT SUN JUN 14 2015 CURRENTLY EXPERIENCING BRIEF BREAK IN CONVECTION ACROSS THE AREA BUT MORE STORMS EXPECTED LATER THIS MORNING AS MULTIPLE EMBEDDED SHORTWAVES LIFT NORTHEAST IN EXCEPTIONALLY MOIST ENVIRONMENT. CONVECTION CURRENTLY JUST SOUTH OF CHICAGO MAY CLIP KSBN A BIT EARLIER BUT LATEST HI-RES/RAPID UPDATE MODELS SUGGEST THIS ACTIVITY WILL WEAKEN AND STAY JUST NORTHWEST OF THE TERMINAL. HAVE THEREFORE LEFT OUT ANY THUNDER MENTION BUT SHOWERS WILL BE INCREASINGLY LIKELY AS NEXT WAVE APPROACHES. BEST CHANCE OF THUNDERSTORMS WILL BE LATE MORNING AND INTO THE AFTERNOON BUT CONFIDENCE IN EXACT TIMING REMAINS LOW. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...AGD SHORT TERM...AGD LONG TERM...MURPHY AVIATION...AGD VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
In the hours before
Local storm report, Jun 14, 12:01 AM EDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1201 AM EDT SUN JUN 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HEAVY RAIN 1 WNW WARREN 40.69N 85.44W
06/13/2015 U0.00 INCH HUNTINGTON IN PUBLIC
RIVER FLOWING OVER FLOWINGWELL RD.
&&
MCDLocal storm report, Jun 14, 12:05 AM EDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1205 AM EDT SUN JUN 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HEAVY RAIN 2 W MIDDLE POINT 40.85N 84.48W
06/13/2015 M0.43 INCH VAN WERT OH MESONET
MESONET STATION 2 W MIDDLE POINT /AS860/
0832 PM HEAVY RAIN 1 NNW MIDDLETOWN 40.96N 85.05W
06/13/2015 M0.45 INCH ALLEN IN MESONET
MESONET STATION 1 NNW MIDDLETOWN /D8240/
0819 PM HEAVY RAIN 1 W DELPHOS 40.84N 84.35W
06/13/2015 M0.41 INCH VAN WERT OH MESONET
MESONET STATION 1 W DELPHOS /AT576/
0800 PM HEAVY RAIN 2 ENE FISH LAKE 41.58N 86.52W
06/13/2015 M0.42 INCH LA PORTE IN MESONET
MESONET STATION 1 ENE FISH LAKE /LCMI3/
0753 PM HEAVY RAIN 3 NW BRUNERSBURG 41.34N 84.43W
06/13/2015 M0.49 INCH DEFIANCE OH ASOS
ASOS STATION DEFIANCE MEMORIAL AIRPORT /DFI/
&&
NWS NORTHERN INDIANA
IRIS SYSTEMLocal storm report, Jun 14, 12:10 AM EDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1210 AM EDT SUN JUN 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HEAVY RAIN ROCHESTER 41.06N 86.20W
06/13/2015 M0.78 INCH FULTON IN TRAINED SPOTTER
STORM TOTAL FOR 30 MINUTES.
0500 PM TSTM WND GST 1 SSW BURKET 41.14N 85.98W
06/13/2015 M53 MPH KOSCIUSKO IN MESONET
0540 PM TSTM WND DMG 3 N LANCASTER 40.79N 85.51W
06/13/2015 HUNTINGTON IN EMERGENCY MNGR
TREE DOWN ON POWER LINES ON 300 W IN
VICINITY OF 300 S. NO ADDITIONAL INFO ON
SIZE, HEALTH OF TREE.
0610 PM TSTM WND DMG 2 N ROANOKE 40.99N 85.38W
06/13/2015 HUNTINGTON IN EMERGENCY MNGR
TREE DOWN ACROSS THE ROAD. WATER ALSO
RUNNING OVER THE ROAD. NO DETAILS ON
SIZE/HEALTH OF THE TREE AVAILABLE.
0632 PM HAIL 4 SSW FORT WAYNE 41.02N 85.17W
06/13/2015 E0.50 INCH ALLEN IN AMATEUR RADIO
SLIGHTLY LESS THAN DIME-SIZED HAIL OBSERVED
WITH STORM. HEAVY RAIN WITH LOCALIZED
FLOODING, WATER UP TO THE CURBS IN SOME
AREAS.
0635 PM TSTM WND DMG 4 S FORT WAYNE 41.02N 85.14W
06/13/2015 ALLEN IN AMATEUR RADIO
REPORT OF 8" HEALTHY TREE OVER POWER LINES.
0640 PM TSTM WND DMG 4 SSW FORT WAYNE 41.02N 85.16W
06/13/2015 ALLEN IN PUBLIC
2 FT DIAMETER TREES DOWN. LOOKS HEALTHY.
0640 PM HEAVY RAIN 3 S GOBLESVILLE 40.95N 85.51W
06/13/2015 M1.19 INCH HUNTINGTON IN TRAINED SPOTTER
TOTAL FOR TODAY.
0642 PM TSTM WND DMG 2 W NEW HAVEN 41.07N 85.07W
06/13/2015 ALLEN IN TRAINED SPOTTER
3.5-4 FT DIAMETER TREE SNAPPED.
0642 PM HEAVY RAIN 1 NNW GOBLESVILLE 41.00N 85.52W
06/13/2015 U0.00 INCH WHITLEY IN EMERGENCY MNGR
REPORTS OF WATER OVER THE ROAD ON SR-114
BETWEEN 300W AND 400W.
0645 PM HAIL 4 ENE WALLEN 41.18N 85.10W
06/13/2015 E0.75 INCH ALLEN IN TRAINED SPOTTER
NEAR INTERSECTION OF I-69 AND DUPONT RD
0650 PM HEAVY RAIN 2 ESE GOBLESVILLE 40.97N 85.47W
06/13/2015 U0.00 INCH HUNTINGTON IN EMERGENCY MNGR
REPORTS OF WATER ACROSS SR-9 BETWEEN 900N
AND 1000N.
0651 PM HEAVY RAIN 4 S FORT WAYNE 41.02N 85.14W
06/13/2015 U0.00 INCH ALLEN IN AMATEUR RADIO
REPORTS OF FLOODING. STORM DRAINS
DISCHARGING WATER AT THE INTERSECTION OF
CALHOUN ST. AND TILLMAN RD.
0700 PM HEAVY RAIN 2 ESE HARLAN 41.18N 84.88W
06/13/2015 M2.54 INCH ALLEN IN MESONET
MAJORITY OF PRECIPITATION FELL WITHIN 30
MINUTES.
0700 PM HEAVY RAIN 4 NNE NINE MILE 41.02N 85.19W
06/13/2015 U0.00 INCH ALLEN IN TRAINED SPOTTER
SEVERAL REPORTS OF WATER FLOWING OVER THE
ROAD-UP TO 1/2 INCH.
0730 PM HEAVY RAIN 1 SW MARION 40.54N 85.68W
06/13/2015 M1.14 INCH GRANT IN COCORAHS
24 HOUR TOTAL.
0730 PM HEAVY RAIN 1 SSE WABASH 40.79N 85.82W
06/13/2015 M0.67 INCH WABASH IN MESONET
MESONET STATION WABASH /WABI3/
0743 PM HEAVY RAIN 2 SSE MAJENICA 40.74N 85.44W
06/13/2015 U0.00 INCH HUNTINGTON IN PUBLIC
ESTIMATED 8" OF WATER OVER ROAD ON SR-124
EAST OF SR-5.
0745 PM HEAVY RAIN BLUFFTON 40.74N 85.17W
06/13/2015 M1.04 INCH WELLS IN CO-OP OBSERVER
CO-OP OBSERVER STATION BLUFFTON /BLFI3/
0746 PM HEAVY RAIN 2 NNW WARREN 40.71N 85.43W
06/13/2015 M2.00 INCH HUNTINGTON IN TRAINED SPOTTER
STORM TOTAL FROM TODAY.
0750 PM HEAVY RAIN 3 E GOBLESVILLE 40.99N 85.45W
06/13/2015 E0.00 INCH HUNTINGTON IN EMERGENCY MNGR
REPORTS OF 6-12" OF WATER ACROSS THE ROAD ON
1100 N EAST OF MERIDIAN ROAD. ALSO, ON 1000
N EAST OF SR-9 ROAD IS IMPASSIBLE WITH 12"
OF WATER.
0753 PM HEAVY RAIN 2 WNW WESTMINSTER 40.71N 84.02W
06/13/2015 M1.72 INCH ALLEN OH ASOS
ASOS STATION LIMA ALLEN COUNTY AIRPORT /AOH/
0753 PM HEAVY RAIN 3 NW BRUNERSBURG 41.34N 84.43W
06/13/2015 M0.49 INCH DEFIANCE OH ASOS
ASOS STATION DEFIANCE MEMORIAL AIRPORT /DFI/
0754 PM HEAVY RAIN 2 E NINE MILE 40.98N 85.19W
06/13/2015 M1.46 INCH ALLEN IN ASOS
ASOS STATION FORT WAYNE INTERNATIONAL
AIRPORT /FWA/
0800 PM HEAVY RAIN 2 ENE BOWERSTOWN 40.90N 85.41W
06/13/2015 M1.02 INCH HUNTINGTON IN MESONET
MESONET STATION 2 ENE BOWERSTOWN /LRHI3/
0800 PM HEAVY RAIN 2 ENE FISH LAKE 41.58N 86.52W
06/13/2015 M0.42 INCH LA PORTE IN MESONET
MESONET STATION 1 ENE FISH LAKE /LCMI3/
0803 PM HEAVY RAIN 1 W ROLLING HILLS 41.03N 85.29W
06/13/2015 M0.65 INCH ALLEN IN MESONET
MESONET STATION ROLLING HILLS /E6631/
0811 PM HEAVY RAIN 4 ESE BIPPUS 40.93N 85.55W
06/13/2015 M0.72 INCH HUNTINGTON IN MESONET
MESONET STATION 4 NW HUNTINGTON /AT649/
0813 PM HEAVY RAIN 4 W MARKLE 40.82N 85.41W
06/13/2015 M1.58 INCH HUNTINGTON IN MESONET
MESONET STATION 4 NE MAJENICA /AS260/
0815 PM HEAVY RAIN 3 SE LAGRO 40.81N 85.68W
06/13/2015 M0.51 INCH WABASH IN MESONET
MESONET STATION 2 ESE LAGRO /SALI3/
0819 PM HEAVY RAIN 1 W DELPHOS 40.84N 84.35W
06/13/2015 M0.41 INCH VAN WERT OH MESONET
MESONET STATION 1 W DELPHOS /AT576/
0819 PM HEAVY RAIN 2 S BANQUO 40.67N 85.62W
06/13/2015 U0.00 INCH HUNTINGTON IN EMERGENCY MNGR
SR-218 REPORTEDLY IMPASSABLE NEAR SR 105 DUE
TO FLOWING WATER OVER THE ROAD.
0820 PM TSTM WND GST 2 SE NAPOLEON 41.37N 84.10W
06/13/2015 M50 MPH HENRY OH EMERGENCY MNGR
NEAR INTERSECTION OF CO RD 11C AND O4
OUTSIDE OF NAPOLEON.
0820 PM TSTM WND DMG 2 WNW RIDGEVILLE CORNERS41.45N 84.30W
06/13/2015 HENRY OH EMERGENCY MNGR
UTILITY POLE SNAPPED, POWER LINES DOWN ON
THE ROAD.
0822 PM HEAVY RAIN 3 W PAULDING 41.14N 84.64W
06/13/2015 M1.05 INCH PAULDING OH MESONET
MESONET STATION 2 W PAULDING /E0639/
0826 PM HEAVY RAIN 1 NNW WOODBURN 41.14N 84.86W
06/13/2015 M1.05 INCH ALLEN IN MESONET
MESONET STATION WOODBURN /D8572/
0827 PM HEAVY RAIN 1 SE JEROME 42.02N 84.46W
06/13/2015 M1.08 INCH HILLSDALE MI MESONET
MESONET STATION JEROME /E0625/
0832 PM HEAVY RAIN 1 NNW MIDDLETOWN 40.96N 85.05W
06/13/2015 M0.45 INCH ALLEN IN MESONET
MESONET STATION 1 NNW MIDDLETOWN /D8240/
0837 PM HEAVY RAIN 1 SSW LIMA 40.73N 84.12W
06/13/2015 M1.35 INCH ALLEN OH MESONET
MESONET STATION LIMA /E3730/
0838 PM HEAVY RAIN 4 SSW HUNTINGTON 40.83N 85.53W
06/13/2015 M1.11 INCH HUNTINGTON IN MESONET
MESONET STATION 3 SSW HUNTINGTON /C9663/
0840 PM HEAVY RAIN 2 SSW ELIDA 40.76N 84.21W
06/13/2015 M0.87 INCH ALLEN OH MESONET
MESONET STATION 2 SSW ELIDA /D9460/
0840 PM HEAVY RAIN 2 WNW CONVOY 40.93N 84.74W
06/13/2015 M0.97 INCH VAN WERT OH MESONET
MESONET STATION 2 WNW CONVOY /AT246/
0844 PM TSTM WND DMG 3 NNE BERNE 40.70N 84.94W
06/13/2015 ADAMS IN EMERGENCY MNGR
TRUSSES ON 2 BARNS BLOWN OFF WITH SOME TREES
BLOWN OVER
0845 PM HEAVY RAIN 2 SSW TOCSIN 40.80N 85.13W
06/13/2015 M0.62 INCH WELLS IN COCORAHS
45 MINUTE TOTAL.
0845 PM HEAVY RAIN 2 W MIDDLE POINT 40.85N 84.48W
06/13/2015 M0.43 INCH VAN WERT OH MESONET
MESONET STATION 2 W MIDDLE POINT /AS860/
0858 PM HEAVY RAIN 2 SSE WABASH 40.77N 85.80W
06/13/2015 M2.74 INCH WABASH IN COCORAHS
WIDESPREAD FIELD FLOODING, WATER OVER SOME
ROADS. CREEKS AND STREAMS ARE OUT OF BANKS.
0900 PM HEAVY RAIN 3 SW SALEM 40.69N 84.90W
06/13/2015 M1.50 INCH ADAMS IN TRAINED SPOTTER
REPORT AT E 400 S, S 200E. TOTAL FOR TODAY.
0915 PM HEAVY RAIN 3 NNE BRUNERSBURG 41.35N 84.36W
06/13/2015 M3.80 INCH DEFIANCE OH TRAINED SPOTTER
ALSO REPORTED WATER OVER CHRISTY AND ALLEN
RD. FIELDS/LAWNS FLOODED.
1036 PM FLASH FLOOD 2 W BLUFFTON 40.74N 85.20W
06/13/2015 WELLS IN TRAINED SPOTTER
SR124 NEAR ADAMS ST IMPASSABLE WITH 2-3 FEET
OF WATER. NUMEROUS SIDE STREETS IN BLUFFTON
COVERED WITH 5 INCHES OF WATER.
1050 PM HEAVY RAIN 1 E PREBLE 40.83N 85.00W
06/13/2015 M4.00 INCH ADAMS IN AMATEUR RADIO
6-8" WATER ON THE GROUND, WITH ABOUT 1-2"
FLOWING OVER PARTS OF AREA ROADS. NEAR HWY
224 AND 300 W.
1100 PM HEAVY RAIN 1 WNW WARREN 40.69N 85.44W
06/13/2015 U0.00 INCH HUNTINGTON IN PUBLIC
RIVER FLOWING OVER FLOWINGWELL RD.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 9:18 PM EDT | Special Weather Statement | IWX | Allen | 72 min |
| Jun 13, 9:42 PM EDT | Areal Flood Advisory | IWX | Van Wert | 2 hr |
| Jun 14, 12:17 AM EDT | Areal Flood Advisory | IWX | Allen, Putnam, Van Wert | 3 hr |
| Jun 14, 3:31 AM EDT | River Flood Warning | IWX | Van Wert | 10 days |
| Jun 14, 5:38 AM EDT | River Flood Warning | IWX | Allen, Paulding, Putnam | 7 days |
| Jun 14, 3:01 PM EDT | Areal Flood Warning | IWX | Allen, Putnam, Van Wert | 24 hr |
Nearby
River Flood Warnings in Ohio, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.